# SDR USAASB02053

- Difficulty date: March 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE REPORTED THE FORWARD SERVICE DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK M1160.  OPERATIONAL CHECK GOOD.  (M)
